# SDR AALA20101107DFW16

- Difficulty date: November 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 56,904 hours, 29,268 cycles
- Engine: Pwa JT8D217
- Engine time: 4,045 hours, 2,258 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE COMPRESSOR STALLED (SINGLE ENGINE TIME 10 MINUTES).  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  LEFT ENGINE CHANGED ON 11/09/2010 AT DFW.  SYSTEM GROUND CHECK NORMAL OPERATION.
